# SDR AALA20111129TUL07

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 67,063 hours, 35,089 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AFT SIDE LONGERON 2 LEFT.  REPLACED SHEAR TIE PER SRM 53-01-00.
